Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
46 Posts
Discussion Starter · #1 ·
Has anyone experienced headaches since being on Zelnorm?I never get headaches, but since being on Zelnorm have had one everyday and am unable to get rid of it even with painkillers.The Zelnorm isn't helping so far, been on it for 2 weeks and nothing has happened. Wish I knew what I could do to help it work. I'm in a lot of major pain and incredibly constipated, still have to take irritant laxatives ... plus now I have to deal with this headache. Is this common?
 

·
Banned
Joined
·
5,767 Posts
i think headaches are a side effect and they should go away. sometimes z may take awile to start working - up to four weeks I saw in one place, but if you haven't noticed anything in two weeks you might want to call your doctor? is he a gp or a gi specialist?tom
 

·
Registered
Joined
·
540 Posts
I got occasional headaches the 1st time I took Z, but they did go away with regular painkillers. This is the 2nd time I have taken Z, and I no longer get the headaches. It was about 4 weeks before I really felt the full benefits of the Z, and I kept taking a fibre supplement in this time. So, if you can stick it out for a bit longer, it might pay off. Do let your Dr know about the headaches though.
 

·
Registered
Joined
·
20 Posts
I had horrible, horrible headaches the first two days on Zelnorm! I tried several different OTC painkillers, and Tylenol finally helped. Anyway, I'm on day four and no more headaches. Thankfully, it was a passing side-effect. How are you doing now???
 

·
Registered
Joined
·
650 Posts
I got headaches after returning to zelnorm from a 4 month break. I think I started out on too high a dose the 2nd time around. 3mgs in the a.m. works best for me. Too much and it doesn't work at all and makes the pain worse. Maybe you could try cutting back. Painkillers didn't work for me then either.
 

·
Registered
Joined
·
467 Posts
Oh yeah!! I've been on zelnorm for about 2 weeks and my headaches are getting WORSE!!! Today I took a total of 4 tylenol, 50 mg. Imitrex and 7.5 Vicodin with no luck. Still have a TERRIBLE headache!! It has gotten worse every day.. The Z doesn't seem to be doing anything for my C, bloating or pain either.. My doc wants to to TRY to hold out until my next appt. Sept. 11th but I don't know if I can!!
 
1 - 7 of 7 Posts
Top